# SDR 05FDEA03144

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 950 LBL 48-53 WL 207 AT UNDERSIDE OF FLOORBEAM .  ALL WORK ACCOMPLISHED IAW FED EX EA 7-5310-91391.
